# SDR SWAA2021122747511

- Difficulty date: November 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL25 WL208.1 BS663+12; BS706; BS727; BS727+14; BS727A+5-BS727B ; / [01] ACCOMPLISHED STEPS 1-5; [02] UPDATED TABLE; [03] VERIFIED PARTIALS FOR STEPS 1-5; [04] STEP 6 COMPLETE.; [05] COMPLETED STEPS 1-6
